Lymphocyte loss and immunosuppression following acetaminophen-induced hepatotoxicity in mice as a potential mechanism of tolerance.

@article{Masson2007LymphocyteLA,
  title={Lymphocyte loss and immunosuppression following acetaminophen-induced hepatotoxicity in mice as a potential mechanism of tolerance.},
  author={Mary Jane Masson and Richard A Peterson and Christine J. Chung and Mary Louise M Graf and Leah Danielle Carpenter and Jeffrey L Ambroso and David L Krull and Janeice Sciarrotta and Lance R. Pohl},
  journal={Chemical research in toxicology},
  year={2007},
  volume={20 1},
  pages={20-6}
}
Current evidence suggests that drug-induced liver disease can be caused by an allergic response (drug-induced allergic hepatitis, DIAH) induced by hepatic drug-protein adducts. The relatively low incidence of these reactions has led us to hypothesize that tolerogenic mechanisms prevent DIAH from occurring in most people. Here, we present evidence for the existence of one of these regulatory pathways. Following a hepatotoxic dose of acetaminophen in C57Bl/6 mice, lymphocyte loss that appeared to… CONTINUE READING